PuSH - Publication Server of Helmholtz Zentrum München

Homomorphisms of l¹-algebras on signed polynomial hypergroups.

Banach J. Math. Anal. 4, 1-10 (2010)
Publ. Version/Full Text Volltext DOI
Free by publisher
Open Access Green as soon as Postprint is submitted to ZB.
Let {Rn} and {Pn} be two polynomial systems which induce signed polynomial hypergroup structures on N0. We investigate when the Banach algebra l1(N0, hR) can be continuously embedded into or is isomorphic to l1(N0, hP). We find sufficient conditions on the connection coefficients cnk given by Rn =Pnk=0 cnkPk, for the existence of such an embedding or isomorphism. Finally we apply these results to obtain amenability-properties of the l1-algebras induced by Bernstein-Szegö and Jacobi polynomials.
Additional Metrics?
Edit extra informations Login
Publication type Article: Journal article
Document type Scientific Article
Keywords Banach algebra homomorphism; hypergroup; amenability; ORTHOGONAL POLYNOMIALS; COEFFICIENTS; AMENABILITY; EXPANSIONS; ALGEBRAS
e-ISSN 1735-8787
Quellenangaben Volume: 4, Issue: 2, Pages: 1-10 Article Number: , Supplement: ,
Publisher Tusi Mathematical Research Group
Reviewing status Peer reviewed